# SDR UIEA2021062501414

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,278 hours, 19,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 1540F80
- Part serial: 116793012
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PBE AT LH DOOR INDICATOR BAD.( TRANSFERRED TO MDDR 149127 MEL 35-20-01. VERIFIED 5 SERVICEABLE UNITS REMAIN ABOARD. CAT D, DUE DATE 22OCT21. T&I: 1212Z CW.  /  LP 1140109, ITEM M13: REMOVED & REPLACED PBE AT L4 DOOR. THIS CLEARS DMI 149127. REF AMM 25-64-00. T&I: 1445Z, CW. )
